MathSciNet Relay Station
MathSciNet bibliographic data
MR419368 (54 #7389) 10D25 (14G25 14K22)
Ohta, Masami On $l$-adic representations of Galois groups obtained from certain two-dimensional abelian varieties. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 21 (1974), 299–308.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement